Global existence result for chemotaxis Navier–Stokes equations in the critical Besov spaces

Hi Jun Choe, Bataa Lkhagvasuren

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We consider the chemotaxis Navier–Stokes equations which are the Keller–Segel model coupled to the incompressible Navier–Stokes equations in dimension three. We prove the global existence of the solution in the critical Besov spaces with small initial data only, which is a new result and improves the previous result.

Original languageEnglish
Pages (from-to)1415-1426
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume446
Issue number2
DOIs
Publication statusPublished - 2017 Feb 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global existence result for chemotaxis Navier–Stokes equations in the critical Besov spaces'. Together they form a unique fingerprint.

  • Cite this